# SDR UPS96221505

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION ON FRAME WEB STA 227 RBL 44 WL 208 TO 234.  CORROSION WAS FOUND OUT OF LIMITS IAW SRM 53-10-1, REPAIRED FRAME WEB AT STA 227 IAW SRM 51-40-2.
